| Model Number |
N/A |
| Medical Device Problem Codes |
Manufacturing, Packaging or Shipping Problem (2975); Packaging Problem (3007)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/07/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).This report was previously submitted erroneously on december 4, 2023, under manufacturing report number 0001822565-2023-03438.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as its location is unknown.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
It was reported that during a knee procedure, the tibial insert was noted to have debris on it.No adverse events have been reported as a result of the malfunction.
Event or Problem Description
No further event information available at the time of this report.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Updated: b4, g3, g6, h2, h3, h6, and h10.Reported event was unable to be confirmed due to limited information received from the customer.Visual evaluation of the provided photo found unknown debris on the device.However, as the product was previously opened, the source of the debris cannot be determined.Device history record was reviewed and no discrepancies relevant to the reported event were found.Review of complaint history found no additional related issues for the reported part and part lot combination.A definitive root cause or condition of the device when it left zimmer biomet cannot be determined, as the product was opened.A summary of the investigation has been sent to the complainant.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.